# SDR NWAA 091525813

- Difficulty date: May 5, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 22,688 hours, 7,116 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misrepaired
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK, THE DOOR FOUR LEFT SLIDE ILLUMINATION LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND A BAD REPAIR TO WIRE W6356-0309-20, THE WIRE WAS REPAIRED AGAIN AND THE SYSTEM OPERATED NORMALLY AFTER THE WIRE WAS REPAIRED.
